# SDR SWIA202054278

- Difficulty date: October 12, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 40,152 hours, 35,420 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR BEAM LBL 27 INBOARD LIP CORRODED AT APPROXIMATELY FS 409.48, MARKED.  C-CHECK RO 11/21/2020.  REMOVED CORROSION FROM LT FLOOR BEAM, IAW CRJ SRM.  RESTORED FINISH, IAW CRJ SRM.
